None found.

  • Size

    12 fl oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Sleep soundly. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Questions or comments? 1-877-881-5813. www.ZzzQuil.com.

    Identifier

    00323900013988

    SKU/UPC

    32390001398

    Manufacturer

    P & G

    Brand

    Vicks
  • Identifier

    00865485000101

    SKU/UPC

    86548500010
  • Size

    6 fl oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Sleep soundly. www.ZzzQuil.com.

    Identifier

    00323900013964

    SKU/UPC

    32390001396

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain in carton until time of use. Misc: Doxylamine succinate tablets, 25 mg. Clinically tested, proven effective. One tablet per dose. Questions or comments? 1-800-633-1610. www.Unisom.com.

    Identifier

    00041167006078

    SKU/UPC

    4116700607

    Manufacturer

    Chattem

    Brand

    Unisom
  • Size

    16 ea

    Description

    Vivarin® Caffeine Alertness Aid Tablets. Safe & effective. Functional Caffeine®. For mental alertness. 200mg each. Use: Helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Retain outer carton for complete directions and warnings. Vivarin®, Vivarin® and design, stylization and trade dress, and Functional Caffeine® are registered trademarks of Meda AB. Questions or comments Call toll free 1-855-874-0970 weekdays. www.vivarin.com. Vivarin® making the most of Every Day®. ©2015 Meda AB.

    Identifier

    00346017018165

    SKU/UPC

    34601701816

    Manufacturer

    Meda Consumer Healthcare Inc.

    Brand

    Vivarin
  • Size

    24 ea

    Description

    Other Information: Store at room temperature store between 68-77 degrees F (20-25 degrees C). Do not use if blister unit is torn or open. Misc: For nighttime use. Diphenhydramine HCI. Does not contain pain reliever. Safe, non-habit-forming. Compare to the active ingredients in Simply Sleep (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep.

    Identifier

    00369168263291

    SKU/UPC

    36916826329

    Manufacturer

    Allegiant Health

    Brand

    HealthA2Z
  • Size

    24 ct

    Identifier

    00070038591580

    SKU/UPC

    7003859158
  • Size

    16 ea

    Description

    Sominex® Nighttime Sleep-Aid 16 Tablets. Original formula. Wake up rested & refreshed. Safe, effective & non-habit forming. Original formula. Diphenhydramine HCl. Doctor recommended #1 ingredient. Helps you fall asleep fast. Use: helps reduce difficulty falling asleep. Questions 1-866-255-5202 weekdays. www.sominex.com. ©2014 Medtech Products Inc.

    Identifier

    00042037103552

    SKU/UPC

    4203710355

    Manufacturer

    Medtech Products Inc.

    Brand

    Sominex
  • Size

    8 ct

    Description

    Ages 2-12. Treat symptoms on the spot. Prevents nausea, dizziness & vomiting. Dye free. Travel case. Children's chewable formula. No. 1 pharmacist recommended brand. Safe, precise dose. Lactose free. Made in USA.

    Identifier

    00831248003016

    SKU/UPC

    83124800301

    Manufacturer

    Medtech

    Brand

    Dramamine
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: Diphenhydramine HCl. Non-habit forming. New easier to open package. From the makers of NyQuil. Not for treating cold or flu. See warnings. Questions or comments? 1-877-881-5813. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900013995

    SKU/UPC

    32390001399

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ct

    Identifier

    00070038201939

    SKU/UPC

    7003820193
  • Size

    12 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: From the makers of Vicks NyQuil. Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. See warnings. www.ZzzQuil.com. Made in Canada.

    Identifier

    00323900038028

    SKU/UPC

    32390003802

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ct

    Identifier

    00070038610175

    SKU/UPC

    7003861017
  • Size

    10 count

    Description

    Breathe better. Sleep better. 50% stronger to breathe even better. Instantly relieves nasal congestion. Drug free. Built with an extra spring-like band to help you breathe even better. The only strip with 3M adhesive to hold strip comfortably in place. Drug free and safe to use with any medicine. Instantly relieves nasal congestion due to: allergies; colds; deviated septum. For more information, please visit our website at www.breatheright.com. Questions or comments? Call toll-free 1-800-858-6673 (English/Spanish) weekdays. One size designed for adult noses. Please recycle this carton.

    Identifier

    00757145102501

    SKU/UPC

    75714510250

    Manufacturer

    GlaxoSmithKline

    Brand

    Breathe Right